Differentiable Motions of Unknotted, Unlinked Circles in 3-Space.

Frank Wattenberg

Mathematica Scandinavica (1972)

  • Volume: 30, page 107-135
  • ISSN: 0025-5521; 1903-1807/e

How to cite

top

Wattenberg, Frank. "Differentiable Motions of Unknotted, Unlinked Circles in 3-Space.." Mathematica Scandinavica 30 (1972): 107-135. <http://eudml.org/doc/166227>.

@article{Wattenberg1972,
author = {Wattenberg, Frank},
journal = {Mathematica Scandinavica},
pages = {107-135},
title = {Differentiable Motions of Unknotted, Unlinked Circles in 3-Space.},
url = {http://eudml.org/doc/166227},
volume = {30},
year = {1972},
}

TY - JOUR
AU - Wattenberg, Frank
TI - Differentiable Motions of Unknotted, Unlinked Circles in 3-Space.
JO - Mathematica Scandinavica
PY - 1972
VL - 30
SP - 107
EP - 135
UR - http://eudml.org/doc/166227
ER -

NotesEmbed ?

top

You must be logged in to post comments.